# SDR UALA2008120406757

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,222 hours, 18,628 cycles
- Engine: Pwa PW2037
- Engine time: 54,971 hours, 19,587 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE OIL PRESSURE LOSS.  FLIGHT DIVERTED.
